# SDR ASMF201509005

- Difficulty date: July 25, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 42,133 hours, 20,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 783454
- Condition: Damaged
- Location: Ac Bay
- Part time: 43,417 hours, 15,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE EECS ALT MODE & RT WINDOW HEAT PANEL LIGHTS TURNED ON.  PERFORMED BITE TO BOTH EEC IAW AMM 73-21-00, NO FAILURE DETECTED & RT WINDOW HEAT CONTROLLER WAS VERIFIED IAW AMM 30-41-11, NO FAILURE DETECTED.  PERFORMED BITE TO DEU IAW AMM FIM 31-62 TASK 801 PROCEDURE, DETECTING THE RT DEU VERY HOT DUE TO RT AIR CONDITIONED PACK WAS DEFERRED PREVIOUSLY.  OVERNIGHT CHECK, THE RT HEAT EXCHANGER PRIMARY RADIATOR WAS REPLACED IAW AMM 21-51-03, TESTED CORRECT.
